What causes severe leg weakness and increased BP while on Amlodipine?
Could be Arthritis or spinal Canal stenosis
Hi xxxxxxxxxxx , I am Dr Gopal Goel , an Orthopedic Surgeon.
Your basic problem is difficulty in walking and sometimes you feel that legs may give away.
The main possibilities are 1. Hip and Knee arthritis
2. Spinal Canal Stenosis( narrowing of spinal canal with pressure on the nerves.
3. Parkinson's Disease
In these cases Orthopedic Surgeon and Neurologist would be able to help you. In my opinion you need X rays of Knees ,Hip and MRI of lower back.
Hope I have answered your question. Pl feel free to ask any further queries
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What causes fluctuate bp
- Will pain cause increase in bp
- Causes of high bp while walking
- What causes increase in bp despite on bp medication
- What causes low bp
- What causes high bp
- What causes dizziness and weakness with fluctuating bp
- What causes vascular issues and high bp after leg amputation
- What causes leg swelling when suffering from high bp
- What causes numbness in foot leg and having high bp
- Suggest treatment for electric pulsation sensation near the shoulder blade
- What causes swelling and bruising in the knee after a fall?
- What does the following knee MRI report indicate?
- Is intramedullary nailing an effective treatment for displaced tibial...
- Suggest treatment for severe pain in the thighs
- Suggest treatment for swelling and numbness in the finger after injury
- What causes severe leg weakness and increased BP while on Amlodipine?
- Suggest treatment for swelling and bruising on top of the foot
- Suggest treatment for severe pain and muscle weakness
- What do these following MRI findings indicate?